fbpx

USMLE Q Bank Step 1- 195




A 22-year-old man visits his physician for evaluation of new symptoms after the use of isoniazid treatment for TB. His skin is inflamed, had diarrhea and feeling like not himself.

What is the vitamin deficiency responsible for this patient’s new symptoms?

A- Thiamine deficiency

B- Riboflavin deficiency

C- Niacin deficiency

D- Folic acid deficiency

E- Vitamin B12 deficiency

Answer




This is a case of Pellagra, niacin deficiency, which is characterized by 3 Ds. Diarrhea, Dermatitis and Dementia.

The correct answer is C



10 thoughts on “USMLE Q Bank Step 1- 195”

  1. Thank you Dr.

  2. Profesor you are the greate.

  3. Thank you Moulika

  4. Very beneficial information sir

  5. Thank you

  6. Thank you

  7. Keep up Doc good job.

  8. I love this Sir & thank you.Keep up the good work. God bless you!

  9. I am glad it is useful. Thank you so much

  10. These ques and it’s answer is very useful

Leave a Comment